Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Derived categories of projective bundles


Authors: L. Costa and R. M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 133 (2005), 2533-2537
MSC (2000): Primary 14F05; Secondary 14M25
Published electronically: April 8, 2005
MathSciNet review: 2146195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this short note is to prove that any projective bundle $\mathbb{P} (\mathcal{E}) \rightarrow X$has a tilting bundle whose summands are line bundles whenever the same holds for $X$.


References [Enhancements On Off] (What's this?)

  • 1. A. A. Beĭlinson, Coherent sheaves on 𝑃ⁿ and problems in linear algebra, Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 68–69 (Russian). MR 509388
  • 2. A. I. Bondal, Representations of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 25–44 (Russian); English transl., Math. USSR-Izv. 34 (1990), no. 1, 23–42. MR 992977
  • 3. Alexei Bondal and Dmitri Orlov, Reconstruction of a variety from the derived category and groups of autoequivalences, Compositio Math. 125 (2001), no. 3, 327–344. MR 1818984, 10.1023/A:1002470302976
  • 4. Tom Bridgeland and Antony Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), no. 4, 677–697. MR 1827500, 10.1007/PL00004847
  • 5. Tom Bridgeland, Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math. 498 (1998), 115–133. MR 1629929, 10.1515/crll.1998.046
  • 6. L. Costa, R.M. Miró-Roig, Tilting bundles on toric varieties, Preprint, Univ. Barcelona (2003).
  • 7. A. L. Gorodentsev and A. N. Rudakov, Exceptional vector bundles on projective spaces, Duke Math. J. 54 (1987), no. 1, 115–130. MR 885779, 10.1215/S0012-7094-87-05409-3
  • 8. Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • 9. A.King,Tiltingbundlesonsome rationalsurfaces,Preprintathttp://www.maths.bath.ac.uk/ masadk/papers/.
  • 10. Maxim Kontsevich, Homological algebra of mirror symmetry, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994) Birkhäuser, Basel, 1995, pp. 120–139. MR 1403918
  • 11. Antony Maciocia, Generalized Fourier-Mukai transforms, J. Reine Angew. Math. 480 (1996), 197–211. MR 1420564, 10.1515/crll.1996.480.197
  • 12. Shigeru Mukai, Fourier functor and its application to the moduli of bundles on an abelian variety, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 515–550. MR 946249
  • 13. D. O. Orlov, Projective bundles, monoidal transformations, and derived categories of coherent sheaves, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 4, 852–862 (Russian, with Russian summary); English transl., Russian Acad. Sci. Izv. Math. 41 (1993), no. 1, 133–141. MR 1208153, 10.1070/IM1993v041n01ABEH002182
  • 14. Helices and vector bundles, London Mathematical Society Lecture Note Series, vol. 148, Cambridge University Press, Cambridge, 1990. Seminaire Rudakov; Translated from the Russian by A. D. King, P. Kobak and A. Maciocia. MR 1074776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F05, 14M25

Retrieve articles in all journals with MSC (2000): 14F05, 14M25


Additional Information

L. Costa
Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
Email: costa@ub.edu

R. M. Miró-Roig
Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
Email: miro@ub.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07846-9
Received by editor(s): July 15, 2003
Received by editor(s) in revised form: May 17, 2004
Published electronically: April 8, 2005
Additional Notes: The first author was partially supported by MTM2004-00666
The second author was partially supported by MTM2004-00666
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society